Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Consistent elevation in AEC causing sore throat, cough, blood traces in spit, repetitive stomatitis. Effective remedy?

hello sir, from past 1-1.5 years i am facing the problem of high AEC count ....where i face problems like sore throat , cough , harsh throat even dots of blood when i spit in the morning time just after the bed and with this repetetive stomatistis .... i am fed up of eating antibiotics and several other medicines which cost heavy on my pocket ...please help me with it thanks, sahib sarna
Asked On : Thu, 4 Oct 2012
Answers:  1 Views:  89
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
ENT Specialist 's  Response
Dear sahib sarna,
AEC higher than 7-8% is popularly branded as eosinophilia. Usually presents with the symptoms you have enumerated as above. No use in taking antibiotics. Usually controlled by taking antiallergics and hetrazine for 3 wks.
As far as blood tinged sputum is concerned may be due to over excessive forceful coughing, Also you may consult a pulmonologist to rule out granulomatous diseases. Use anti reflux medicines for stomatitis. Take extra fluid.

Warm Regards
Dr Bharath
Answered: Thu, 4 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor